# SDR V2JA157

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N157SL
- Make and model: Piagio P180
- Aircraft serial: 1116
- Aircraft time: 3,597 hours, 2,729 cycles
- Engine: Pwa PT6A66
- Engine time: 3,597 hours, 2,770 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Condition: Frozen
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROLS FROZE (ELEVATOR & RUDDER CABLE) AT CRUISE ALTITUDE.  REGAINED MOVEMENT WITH DESCENT.
